< back to main site

Publications

Linewidth of a resistively shunted high-temperature-superconductor Josephson heterodyne oscillator.

Macfarlane, J C*; Hao, L; Peden, D A*; Gallop, J C (2000) Linewidth of a resistively shunted high-temperature-superconductor Josephson heterodyne oscillator. Appl. Phys. Lett., 13 (27). pp. 1752-1754.

Full text not available from this repository.

Abstract

No abstract available

Item Type: Article
Subjects: Quantum Phenomena
Last Modified: 02 Feb 2018 13:17
URI: http://eprintspublications.npl.co.uk/id/eprint/1849

Actions (login required)

View Item View Item